You are not logged in | log in

Wydział Matematyki, Informatyki i Mechaniki Uniwersytetu Warszawskiego

  • Skala szarości
  • Wysoki kontrast
  • Negatyw
  • Podkreślenie linków
  • Reset

Publications

Journal: Fundamenta Mathematicae

Number of publications: 73

2019

2017

2015

2013

2012

2011

2010

2009

2007

2006

2004

2003

2002

2001

2000

1999

1998

1997

1996

1995

1994

  • Feliks Przytycki and Anna Zdunik, Density of periodic sources in the boundary of a basin of attraction for iteration of holomorphic maps: geometric coding trees technique, Fundamenta Mathematicae 145 (1) 1994, p. 65–77.see in PBN

1993

1991

1990

1989

1988

1984

1983

1980

1979

1978

1977

1976

1975

1974

1973

1972

1963

1958

1957